# SDR 3EJA2020062500001

- Difficulty date: June 5, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N942JS
- Make and model: Cessna 680A
- Aircraft serial: 6800033
- Aircraft time: 7,494 hours, 4,676 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL AFT SPAR WEB AT CENTER WING ATTACHMENT TUBS HAS CORROSION.  REMOVED 4EA HI LOK FASTENERS.  REMOVED SURFACE CORROSION TO LIMIT OF SRM 57-10-03.  NDT ACCOMPLISHED ON WO 20TR612281, FURTHER CORROSION DETECTED.  INSTALLED NEW HI LOKS P/N HL30-6-10.  FURTHER REPAIR REQUIRED.
